Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 25, 2013, 3:59 PM PDT for Douglas County, Lyon County, Nevada. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2013, 3:59 PM PDT (22:59 UTC)
- Expired
- Jul 25, 2013, 6:00 PM PDT
- In force
- 2 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, NV, Lyon County, NV
The radar
The Reno radar (KRGX), 89 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309 WGUS55 KREV 252259 FFWREV NVC005-019-260100- /O.NEW.KREV.FF.W.0016.130725T2259Z-130726T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RENO NV 359 PM PDT THU JUL 25 2013 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA... WEST CENTRAL LYON COUNTY IN WESTERN NEVADA... * UNTIL 600 PM PDT * AT 355 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT COMO AND ARTESIA LAKE THIS INCLUDES THE BISON WILDFIRE BURN AREA...PINE NUT MOUNTAINS...FISH SPRINGS COMMUNITY NEAR JACOBSON LANE. HEAVY RAIN IS MOVING TOWARD THE BISON WILDFIRE BURN AREA WITH A HALF INCH OR GREATER OF RAIN ACCUMULATION EXPECTED IN UNDER AN HOUR. THIS WILL LIKELY CAUSE SIGNIFICANT RUNOFF AND DEBRIS FLOW FROM THE BURN SCAR. FLASH FLOODING AND DEBRIS FLOWS NEAR RECENTLY BURNED AREAS ARE EXTREMELY DANGEROUS AND CAN DESTROY STRUCTURES AND WASHOUT BRIDGES AND ROADS. DEBRIS FLOWS OFTEN CONTAIN MASSIVE BOULDERS...BURNED TREES...AND LARGE AMOUNTS OF SEDIMENT AND ASH MOVING AT HIGH RATES OF SPEED. PEOPLE LIVING BELOW BURNED AREAS SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3906 11968 3903 11932 3875 11936 3888 11967 $$ DJ
2 follow-up statements
488 WGUS75 KREV 260011 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 511 PM PDT THU JUL 25 2013 NVC005-019-260100- /O.CON.KREV.FF.W.0016.000000T0000Z-130726T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DOUGLAS NV-LYON NV- 511 PM PDT THU JUL 25 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR WEST CENTRAL LYON AND CENTRAL DOUGLAS COUNTIES... AT 500 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT COMO AND ARTESIA LAKE THIS INCLUDES THE BISON WILDFIRE BURN AREA...PINE NUT MOUNTAINS...SMITH VALLEY...AND FISH SPRINGS COMMUNITY NEAR JACOBSON LANE. MODERATE TO HEAVY RAIN CONTINUES OVER THE BISON WILDFIRE BURN AREA WHICH WILL LIKELY CAUSE SIGNIFICANT RUNOFF AND DEBRIS FLOW. FLASH FLOODING AND DEBRIS FLOWS NEAR RECENTLY BURNED AREAS ARE EXTREMELY DANGEROUS AND CAN DESTROY STRUCTURES AND WASH OUT BRIDGES AND ROADS. DEBRIS FLOWS OFTEN CONTAIN MASSIVE BOULDERS...BURNED TREES...AND LARGE AMOUNTS OF SEDIMENT AND ASH MOVING AT HIGH RATES OF SPEED. PEOPLE LIVING BELOW BURNED AREAS SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3906 11968 3903 11932 3875 11936 3888 11967 $$ DJ
566 WGUS75 KREV 260053 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 553 PM PDT THU JUL 25 2013 NVC005-019-260101- /O.EXP.KREV.FF.W.0016.000000T0000Z-130726T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DOUGLAS NV-LYON NV- 553 PM PDT THU JUL 25 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR WEST CENTRAL LYON AND CENTRAL DOUGLAS COUNTIES... THE THREAT FOR CONTINUED FLASH FLOODING HAS DIMINISHED. REMEMBER THAT MINOR FLOODING OR RUNOFF MAY CONTINUE IN LOW SPOTS FOR SEVERAL HOURS. THIS INCLUDES THE BISON WILDFIRE BURN AREA...PINE NUT MOUNTAINS...SMITH VALLEY...AND FISH SPRINGS COMMUNITY NEAR JACOBSON LANE. LAT...LON 3906 11968 3903 11932 3875 11936 3888 11967 $$ DJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:04 PM PDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 25, 2:04 PM PDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 204 PM PDT THU JUL 25 2013 .SYNOPSIS... MOIST AND UNSTABLE CONDITIONS WILL KEEP THE THREAT OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS OVER EASTERN CALIFORNIA AND WESTERN NEVADA INTO THE WEEKEND. SOME STORMS MAY BECOME SEVERE, PRODUCING LOCALLY HEAVY RAIN, LARGE HAIL, AND STRONG GUSTY WINDS. HIGH TEMPERATURES ARE EXPECTED TO BE NEAR OR SLIGHTLY ABOVE AVERAGE THROUGH THE WEEKEND. && .SHORT TERM... UPPER LEVEL LOW OFF THE SOUTHERN CA COAST AND RIDGE OVER THE FOUR CORNERS ARE INTERACTING TO BRING MOISTURE AND INSTABILITY TO THE REGION OVER THE NEXT FEW DAYS. DEEP MOISTURE, BETWEEN 0.75-1.0" OF PRECIPITABLE WATER AND AN ERODING CAP WILL HELP TO DEVELOP SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND INTO THE EVENING HOURS. STORMS HAVE ALREADY BEGUN TO INITIATE OVER THE HIGHER TERRAIN OF THE CENTRAL SIERRA SOUTH OF TAHOE, AND ARE EXPECTED TO CONTINUE TO SPREAD NORTH ALONG THE SIERRA FRONT, INCLUDING RENO-CARSON-TAHOE OVER THE NEXT SEVERAL HOURS. THIS LARGE AMOUNT OF PRECIPITABLE WATER WILL MAKE THE STORMS FAIRLY WET, ESPECIALLY IN THE EVENING HOURS WITH SOME LOCATIONS SEEING LOCALIZED HEAVY RAINFALL. FLASH FLOODING MAY BE POSSIBLE, ESPECIALLY AROUND RECENT WILDFIRE BURN SCARS, INCLUDING IN DOUGLAS AND LYON COUNTIES NEAR THE BISON FIRE. VERY INTERESTING THING ON VISIBLE SATELLITE THIS MORNING, WE HAD SOUTHEASTERLY WINDS IN LOWER LEVELS OF THE ATMOSPHERE WITH SOUTHWESTERLY WINDS IN THE MID AND UPPER LEVELS. THIS IS VISUAL CONFIRMATION THAT THE SHEAR IS INCREASING OVER THE REGION AND STORMS THAT DEVELOP TODAY OVER THE EASTERN SIERRA AND WESTERN NEVADA HAVE THE POTENTIAL TO BECOME SEVERE WITH STRONG GUSTY WINDS, LARGE HAIL, AND LOCALLY HEAVY RAINFALL. STORMS WILL CONTINUE WELL INTO EVENING AND EVEN OVERNIGHT TONIGHT. THERE IS MID-LEVEL MOISTURE BEING PULLED UP FROM THE SOUTH, ALONG WITH A MID/UPPER LEVEL SHORTWAVE AND JET MAX ROTATING AROUND THE UPPER RIDGE. BOTH NAM AND GFS MODIFIED SOUNDINGS ARE SUGGESTING ELEVATED CAPE AROUND 100-200 J/KG, ESPECIALLY NORTH OF INTERSTATE 80. THESE STORMS WILL BE HIGH BASED (AROUND 15K FEET MSL) WITH FAST STORM MOTIONS, MEANING LITTLE TO NO RAINFALL EXPECTED WITH THESE STORMS OVERNIGHT TONIGHT INTO FRIDAY MORNING. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND SATURDAY, AS MOISTURE AND INSTABILITY REMAIN OVER THE REGION. AS THE UPPER LOW PUSHES FURTHER TOWARD THE NORTHERN CA COAST, THIS WILL INCREASE SHEAR ALOFT EVEN MORE, WITH CONTINUED POTENTIAL FOR SEVERE THUNDERSTORMS. DEEP MOISTURE WILL BE PRESENT AS WELL, WITH LOCALLY HEAVY RAINFALL POSSIBLE. THUNDERSTORMS WILL SPREAD FURTHER EAST ON FRIDAY, INTO WEST-CENTRAL NEVADA. WE WILL HAVE TO KEEP AN EYE ON THE PROGRESSION OF THE UPPER LOW FOR SATURDAY, BECAUSE IF THE LOW PUSHES FASTER INTO NORTHERN CA ON SATURDAY, THIS COULD LIMIT THUNDERSTORM FORMATION OVER OUR AREA TO ONLY THE FAR EASTERN ZONES. OTHERWISE, WE COULD SHOULD SEE ISOLATED TO SCATTERED STORM COVERAGE AGAIN EAST OF HIGHWAY 395. HOON .LONG TERM...SUNDAY THROUGH THURSDAY... NO CHANGES MADE TO THE ONGOING FORECAST AS MODELS REMAIN IN RELATIVELY GOOD AGREEMENT THROUGH THE PERIOD. A TROUGH MOVING INTO THE WEST COAST WILL BRING DRIER SOUTHWEST FLOW OVER NORTHEAST CALIFORNIA AND NORTHWEST NEVADA BEGINNING SUNDAY. REMNANT MOISTURE AND INSTABILITY COULD LEAD TO THUNDERSTORM DEVELOPMENT SUNDAY AFTERNOON, BUT IT LOOKS TO BE CONFINED MAINLY TO AREAS SOUTH OF INTERSTATE 80 AND EAST OF HIGHWAY 95, ESPECIALLY AS AFTERNOON WEST WINDS INCREASE. BEYOND SUNDAY, THE AIRMASS WILL BE TOO DRY AND STABLE FOR ANY THUNDERSTORM DEVELOPMENT. A LONGWAVE TROUGH AND SOUTHWEST FLOW REMAIN OVER THE WEST THROUGH MIDWEEK WITH SEVERAL PIECES OF ENERGY SHIFTING INLAND. THIS WILL BRING TYPICAL AFTERNOON ZEPHYR WINDS TO THE SIERRA FRONT WITH GUSTS OF 20 TO 30 MPH EACH DAY. THERE IS POTENTIAL FOR A STRONGER TROUGH WEDNESDAY INTO THURSDAY, WHICH MAY ENHANCE WINDS A BIT AND BRING SOME CLOUD COVER, BUT NO PRECIPITATION IS EXPECTED. TEMPERATURES TO GRADUALLY COOL THROUGH THE PERIOD, TRENDING CLOSER TO SEASONAL NORMS. THIS TRANSLATES TO LOW TO MID 90S IN WESTERN NEVADA VALLEYS AND UPPER 70S TO MID 80S IN SIERRA VALLEYS. DJ .AVIATION... THUNDERSTORMS ARE EXPECTED TO FIRE ALONG THE SIERRA BY EARLY AFTERNOON AND THEN PUSH OFF INTO FAR WESTERN NV MID AFTERNOON INTO EARLY EVENING. THE GFS/NAM SHOW SUBTLE A SHORTWAVE FEATURE THAT MAY KEEP CONVECTION GOING WELL INTO THE EVENING. ON FRIDAY, THE ATMOSPHERE WILL DESTABILIZE FURTHER AS AN UPPER LOW MOVES CLOSER TO THE WEST COAST. SO COVERAGE IS GOING TO INCREASE WITH OVERALL STORM INTENSITY INCREASING. HEAVY RAIN, GUSTY WINDS AND HAIL WILL ACCOMPANY STRONGER CELLS. HOHMANN/HOON && .FIRE WEATHER... MOISTURE CONTINUES TO INCREASE TODAY AS SOUTHERLY FLOW INCREASES AND THE RIDGE AXIS LIFTS NORTHWARD. INSTABILITY AND SUFFICIENT MOISTURE WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. MAIN CONCERNS WITH STORMS WILL BE FOR HAIL, LIGHTNING, GUSTY AND ERRATIC WINDS, AND LOCALLY HEAVY RAIN. THUNDERSTORMS THIS AFTERNOON WILL BE RELATIVELY WET AS PRECIPITABLE WATER VALUES ARE AROUND 1.00 INCH AND DEWPOINTS ARE IN THE HIGH 40S TO LOW 50S, ESPECIALLY SOUTH OF INTERSTATE 80. NORTH OF INTERSTATE 80 THE NEAR SURFACE LAYER WILL BE DRY INITIALLY, SO STORMS WILL BE MORE HYBRID IN NATURE BEFORE TRANSITIONING TO WETTER STORMS LATER THIS AFTERNOON. A SHORTWAVE WILL MOVE ACROSS THE SIERRA AND WESTERN NEVADA LATE TONIGHT, WHICH MAY RESULT IN ISOLATED ELEVATED CONVECTION FROM THE TAHOE BASIN NORTHWARD TO THE OREGON BORDER. IF ELEVATED THUNDERSTORMS INITIATE TONIGHT, THEY WILL BE RELATIVELY DRY WITH INCREASED POTENTIAL FOR DRY LIGHTNING AND FIRE STARTS. FORECAST MODELS ARE IN DISAGREEMENT WITH THE LOCATION OF THE SHORTWAVE TONIGHT, FORECASTER CONFIDENCE IS NOT HIGH FOR WHERE STORMS WILL INITIALLY DEVELOP. ALTHOUGH, BOTH MODELS DO HIGHLIGHT BETTER CHANCES FOR THUNDERSTORMS DEVELOPMENT FROM INTERSTATE 80 NORTHWARD FOR TONIGHT. LINDAMAN && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE) .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Jul 25, 2:03 PM PDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 203 PM PDT THU JUL 25 2013 CAZ070>073-NVZ001>005-261330- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 203 PM PDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE EASTERN SIERRA THIS AFTERNOON AND WILL PUSH INTO WESTERN NEVADA LATER THIS AFTERNOON. ISOLATED THUNDERSTORMS MAY CONTINUE WELL INTO THE NIGHT. LOCALLY HEAVY RAIN...HAIL...GUSTY WINDS AND DANGEROUS LIGHTNING ARE EXPECTED TO ACCOMPANY STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ON FRIDAY AND SATURDAY FOR THE SIERRA AND WESTERN NEVADA. STORMS MAY BE STRONG TO SEVERE AND PRODUCE STRONG OUTFLOW WINDS...LOCALLY HEAVY RAINFALL AND HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVER THE NEXT FEW DAYS. SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE)
In the hours before
Local storm report, Jul 25, 3:15 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
315 PM PDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL 3 S BOCA RESERVOIR 39.36N 120.10W
07/25/2013 E0.25 INCH NEVADA CA TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL IN TRUCKEE.
&&
ZTOLBYSpecial weather statement, Jul 25, 3:20 PM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 320 PM PDT THU JUL 25 2013 NVZ003-004-252300- GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 320 PM PDT THU JUL 25 2013 ...THUNDERSTORMS WITH HEAVY RAIN MOVING EAST ACROSS SOUTHERN WASHOE COUNTY THROUGH 500 PM... AT 312 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS 5 MILES EAST OF HALLELUJAH JUNCTION...OR 11 MILES EAST OF CHILCOOT...AND MOVING EAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...DOGSKIN MOUNTAIN. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3997 11963 3973 11954 3967 11999 3985 11999 TIME...MOT...LOC 2220Z 254DEG 11KT 3978 11991
Local storm report, Jul 25, 3:35 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
335 PM PDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL RENO 39.54N 119.82W
07/25/2013 E0.25 INCH WASHOE NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL NEAR 1ST ST AND
VIRGINIA ST IN DOWNTOWN RENO.
0322 PM HAIL 4 NE RENO 39.58N 119.77W
07/25/2013 E0.25 INCH WASHOE NV NWS EMPLOYEE
NWS EMPLOYEE REPORTED PEA SIZED HAIL NEAR THE PYRAMID
HIGHWAY - MCCARRAN BLVD INTERSECTION.
0325 PM HAIL FLORISTON 39.40N 120.01W
07/25/2013 E0.25 INCH NEVADA CA NWS EMPLOYEE
NWS ELKO EMPLOYEE REPORTED PEA SIZED HAIL NEAR FLORISTON
ALONG INTERSTATE 80.
&&
ZTOLBYLocal storm report, Jul 25, 3:41 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
341 PM PDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 4 E VERDI 39.52N 119.93W
07/25/2013 E0.88 INCH WASHOE NV TRAINED SPOTTER
MAINLY PEA SIZE HAIL WITH SOME HAIL UP TO A NICKEL. HAIL
STARTING TO COVER GROUND. HEAVY RAIN CAUSING WATER TO RUN
ALONG STREET WITH SOME PONDING AND VISIBILITY 100 FEET.
&&
JCMLocal storm report, Jul 25, 3:42 PM PDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
342 PM PDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HEAVY RAIN 10 NE HALLELUJAH JUNCTI 39.88N 119.91W
07/25/2013 M0.51 INCH WASHOE NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED 0.51 INCHES OF RAIN IN 10
MINUTES IN THE NORTH RED ROCK ROAD AREA NORTHEAST OF
HALLELUJAH JUNCTION.
&&
ZTOLBYLocal storm report, Jul 25, 3:45 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
345 PM PDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HEAVY RAIN 2 N RENO 39.57N 119.82W
07/25/2013 E0.00 INCH WASHOE NV PUBLIC
PUBLIC REPORTED STREET FLOODING ALONG THE SIDE OF HIGHWAY
395 NEAR EXIT 70B.
&&
ZTOLBYThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 1:19 PM PDT | Special Weather Statement | REV | 26 min | |
| Jul 25, 2:43 PM PDT | Severe Thunderstorm Warning | REV | Washoe | 32 min |
| Jul 25, 2:55 PM PDT | Special Weather Statement | REV | Storey | 35 min |
| Jul 25, 3:10 PM PDT | Special Weather Statement | REV | 35 min | |
| Jul 25, 3:20 PM PDT | Special Weather Statement | REV | Storey | 40 min |
| Jul 25, 3:23 PM PDT | Areal Flood Advisory | REV | Washoe | 112 min |
| Jul 25, 3:36 PM PDT | Flash Flood Warning | REV | Washoe | 3 hr |
| Jul 25, 3:52 PM PDT | Areal Flood Advisory | REV | Douglas | 3 hr |
| Jul 25, 4:36 PM PDT | Special Weather Statement | REV | 39 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.